# SDR DL72S960173

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 036405
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CEILING POWER FWD C/B ON P18-3 PNL POPPED FOLLOWED BY AN ACRID ELECTRICAL SMELL IN THE FWD PART OF THE AIRCRAFT.  PULLED AND COLLARED FWD CONT C/B AND FWD CEILING PWR C/B.  PULLED C/P ON CEILING LIGHT AT RT ROW 24 AND LT 17.  FOUND BURNED BALLAST, REPLACED BALLAST AND OPERATION NORMAL.
